# SDR SWIA2021070159240

- Difficulty date: March 23, 2021
- Submitted: July 1, 2021
- Operation: Air carrier
- Aircraft: N656CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10143
- Aircraft time: 37,466 hours, 28,465 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH670362553
- Condition: Corroded
- Location: Bs 677-724
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH SIDE SEAT RAIL BETWEEN FS. 677 AND FS. 724 HAS CORROSION IN MULTIPLE AREAS     (C-CHECK RO 6/29/2021)    REMOVED AND REPLACED RH SIDE SEAT RAIL PART# SH670-36255-3 IAW CRJ 700 AMM 53-00-49-000-801 CONFIG A17 AND AMM 53-00-49-400-801 CONFIG A17. TOOL# WVACT204360 CAL DUE 30-SEP-21.
